MathSciNet Relay Station
MathSciNet bibliographic data
MR1432037 58F10
Hayashi, Shuhei Connecting invariant manifolds and the solution of the $C^1$ stability and $\Omega$-stability conjectures for flows. Ann. of Math. (2) 145 (1997), no. 1, 81–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement